Arinac Forte and Advil are the Brand Names Of The Combination Of Two Drugs i.e Ibuprofen And Pseudoephedrine.
Ibuprofen is a Propionic acid derivative, Nonsteroidal Anti-inflammatory Drug with anti-inflammatory, analgesic, and antipyretic properties.It has fewer side effects than other NSAIDs but its anti-inflammatory properties are weaker.
Pseudoephedrine is an over the Counter Nasal Decongestant and is for local application but it can be used on the oral route but its effect is not as good as Locally.Pseudoephedrine should be used with caution in diabetes, hypertension, hyperthyroidism, susceptibility to close angle glaucoma, ischemic heart disease, and prostatic hypertrophy.
Arenic Forte And Advil
Active Ingredients of Arenic Forte
- ibuprofen equal to 400 mg ibuprofen (NSAID)
- Pseudoephedrine HCl 60 mg
- Nonsteroidal anti-inflammatory drugs.
Active Ingredients Of Advil
- ibuprofen equal to 200 mg ibuprofen (NSAID)
- Pseudoephedrine HCl 30 mg
Uses Of Arinac Forte (Ibuprofen+Pseudoephedrine HCl)
- Arinac Forte is used to treats inflammations as well as pain.
- Arinac Forte is used in Nasal Congestion
- It acts as a non-steroidal anti-inflammatory drug (NSAID) that controls hormones in the body which cause pain and inflammation. It thus offers relief from several problems like
- A toothache,
- Fever and Pain
- Rheumatoid arthritis
- A Headache,
- Pain in the back,
- Other types of small injuries and menstrual cramps.
Mechanism Of Action Of Arinac Forte
Arinac forte is the combination of Two Active Ingredients i.e Ibuprofen and Pseudoephedrine.
- Ibuprofen is a non-selective inhibitor of cyclooxygenase, an enzyme that interferes with the synthesis of prostaglandins via the metabolism of arachidonic acid. It is believed that its pharmacological effects are due to the inhibition of cyclooxygenase-2 (COX-2), which reduces the synthesis of prostaglandins involved in the mediation of inflammation, pain, fever, and inflammation. ‘swelling. The antipyretic effects may be due to an effect on the hypothalamus leading to an increase in peripheral perfusion, vasodilation, and subsequent heat dissipation. Inhibition of COX-1 is thought to cause some of the side effects of ibuprofen, including gastrointestinal ulceration. Ibuprofen is administered as a racemic mixture. The R enantiomer undergoes a significant conversion to the S enantiomer in vivo. The S enantiomer is believed to be the most pharmacologically active enantiomer.
- Pseudoephedrine is an agonist of α- and β-adrenergic receptors. Activation of Beta-adrenergic receptors in the nasal mucosa causes vasoconstriction and reduces congestion. The activation of β-adrenoceptors relaxes the smooth bronchial musculature. Pseudoephedrine also acts on the norepinephrine transporter SLC6A2, which promotes the release of norepinephrine, which is stored in the neuronal synapse. In addition to the drug-induced direct activation, this leads to the activation of postsynaptic adrenoceptors.
Avoid Arinac Forte if-
- You are allergic to any substance that is present in Arinac Forte.
- You have recently had a bypass operation.
- You have heart disease and are at a risk of suffering from a stroke or heart attack. Even those who do not have heart problems are likely to suffer a stroke or a heart attack because of prolonged use of Arinac Forte.
- Arenac Forte is Contraindicated in case of Asthma, Coronary Artery Disease, And Gastrointestinal Bleeding.The chance is higher if you are age 60 or older or taking anticoagulant drugs.
- Ibuprofen Present in Arinac Forte May Causes Allergic Reactions Like hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters.
- It is also Contraindicated in Pregnancy.
Side Effects Related To Arinac Forte
- Most Common side effects related to the use of Arinac Forte are Stomach Upset, Heartburn, Nausea and Vomiting, Ringing or buzzing in the ears, Nervousness.
- While Rare Side Effects Include Abdominal discomfort, Constipation, Decreased urine output, Yellow colored eyes or skin, Skin Rash, Loss of appetite, and Running Nose.